# SDR C2XA07TY070

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 19,498 hours, 14,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Punctured
- Location: Fueslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND PUNCTURE UNDERNEATH SERVICE DOOR.  REPAIRED DAMAGE TO AIRCRAFT IAW EC 5330-01752.  PRESSURE CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
